# SDR F3LA202506270261

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N705FR
- Make and model: Airbus A321-211
- Aircraft serial: 06891
- Aircraft time: 30,866 hours, 13,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 150865
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION EMERGENCY LIGHTS (1L + 1R + FWD LOW) INOP.    REMOVED AND REPLACED EPSU IAW AMM 3-51-38-000/400-001-A OPS TEST GOOD.
